MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSPHERE 10 - PLATINUM MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL MICRUSPHERE 10 - PLATINUM MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number SPH10060020
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This initial mdr is the only report being submitted for mfr report #3013875781-2017-00004.The product is expected to be returned for analysis, however, it has not been received.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported by a healthcare professional that a micrusphere coil (sph10060020/c22165) stretched during a procedure.Another one was used to complete the procedure.There was no report of patient injury.
 
Additional Manufacturer Narrative
This final mdr will be the only report submitted.Conclusion: based on the information, the event could not be confirmed.The product was not returned for analysis; however, a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.There were no significant safety signals identified related to the reported event based on a review of complaint history for the device.Therefore, no corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
This follow-up mdr is the only report being submitted for mfr report #3013875781-2017-00004.The initial reporter listed on the initial mdr was incorrectly reported.The initial report information was requested, however it is unknown and unavailable.
 
Additional Manufacturer Narrative
This follow-up mdr will be the only report submitted for mfr report #3013875781-2017-00004.This mdr is being submitted to report the additional information received on january 03, 2018: the intended procedure was coil embolization of an intracranial aneurysm.There was no damage noted to the coil prior to the procedure and no kinks or bends were noted to the microcatheter that may have contributed to the reported event.An adequate continuous flush was maintained through the microcatheter at all times.No resistance was experienced during advancement of the coil through the microcatheter.The event occurred during advancement into the aneurysm.Coil entanglement with previously placed coils did not contribute to the event.The entire coil was withdrawn and removed from the patient.The patient has reportedly recovered post procedure.There was no procedural delay as a result of this event.

Brand Name
MICRUSPHERE 10 - PLATINUM MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
rue girardet 29
le locle jura
SZ 
MDR Report Key6954281
Report Number3013875781-2017-00004
Device Sequence Number16421791
Product Code KRD
UDI-Device Identifier00878528003564
UDI-Public(01)00878528003564(17)181031(10)C22165
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K142429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue NumberSPH10060020
Device Lot NumberC22165
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/20/2017
Supplement Date Received by Manufacturer12/07/2017
01/03/2018
01/09/2018
Initial Report FDA Received Date10/17/2017
Supplement Report FDA Received Date01/02/2018
01/07/2018
01/12/2018
Patient Sequence Number1